# SDR VNAA0601007

- Difficulty date: January 11, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 3,928 hours, 3,898 cycles
- Engine: Ge CF343B1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE DURING DESCENT INTO CLT.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE LT HORIZONTAL STABILIZER TIP FAIRING AND TWO STATIC WICKS.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
